A member asked:

Why does my stomach hurt a few days after taking vitamins?

3 doctors weighed in across 2 answers
Dr. Albert Pizzo answered

Specializes in Family Medicine

Vitamins cause pain: There are many possibilities. Vitamin pills contain many ingredients and often have several different types of fillers. One of the commonest nutrients to cause stomach pain is iron. You may be sensitive to other constituents eg chemical fillers. If the pills have iron then get a food source multivitamin without iron and try that for several days to see if the pain clears up.

Answered 2/11/2016

6.1k views

Thank
Dr. Bernard Seif answered

Specializes in Clinical Psychology

Stomach & Vitamins: You need to find out the cause of your stomach pain by seeing a doctor. If the space between taking a vitamin and the discomfort is "a few days" it is unlikely that this is the cause. Peace and good health.

Answered 1/5/2019

260 views

Thank

Related Questions